# SDR UPS00234257

- Difficulty date: October 16, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON AFT O/B AND FWD FLANGES OF BS 930 FUSELAGE FITTING BETWEEN S18A AND S19 LT.  REPAIR CARRIED OUT IAW UPS EO B727-5310-2611 APPENDIX 8.1
